Vol. 4, No. 4, 2011

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 3, 361–540
Issue 2, 181–359
Issue 1, 1–179

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)

Vol. 4, No. 4, 2011

Maximality of the Bernstein polynomials

Christopher Frayer and Christopher Shafhauser

The family of ternary cyclotomic polynomials with one free prime

Yves Gallot, Pieter Moree and Robert Wilms

Preimages of quadratic dynamical systems

Benjamin Hutz, Trevor Hyde and Benjamin Krause

The Steiner problem on the regular tetrahedron

Kyra Moon, Gina Shero and Denise Halverson

Constructions of potentially eventually positive sign patterns with reducible positive part

Marie Archer, Minerva Catral, Craig Erickson, Rana Haber, Leslie Hogben, Xavier Martinez-Rivera and Antonio Ochoa

Congruence properties of $S$-partition functions

Andrew Gruet, Linzhi Wang, Katherine Yu and Jiangang Zeng